# SDR MASA200400571

- Difficulty date: October 8, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 13,013 hours, 10,483 cycles
- Engine: Ge CF343B1
- Engine time: 13,013 hours, 10,483 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Part time: 13,013 hours, 10,483 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF ON ROLLOUT.  PILOT REPORTED NR 2 ENGINE OVERHEAT DURING ROLLOUT.  MAINTENANCE RAN ENGINE 5 TIMES TO MAX THRUST AND FOUND ITT OUT OF LIMITS DURING 2 RUNS.  THIS ENGINE HAD PREVIOUS FOD DAMAGE THAT WAS WITHIN LIMITS PER GE ENGINE MANUAL.  SEVERE DAMAGE TO INLET STATOR VANES.  ENGINE CHANGE REQUIRED.  MAINTENANCE CHANGED THE NR 2 ENGINE AND RETURNED A/C TO SERVICE.
